Posted 11/23/2019 2:13 PM (GMT -6)
Sorry to hear you are struggling. I've been there and am there. Anxiety and depression are irrational diseases and can be difficult to control. However, if you're jittery and can't stop your brain - maybe it's time to re-evaluate your meds. How long have you been on them? I know you said they're the rare ones that help, but maybe it's time to change them, especially if your adding new meds into the mix. Steroids could cause more jitters.
I've had arthritis most of my life, it can really suck. I look back and regret how much I couldn't do with my kids when they were younger - but also know that I did do the best that I could at the time and they are no worse for the wear. Step back, use your support system, and figure out what is important and what can wait. You don't have to do ALL the school activities. Maybe you can get some help around the house.
Go over all the meds and vitamins you take with a reliable source and see if you have a bad mix....are you taking something at night that really should be taken in the morning? Are you taking something that is making the anxiety worse (like too much B vitamin)?
Remember that self esteem issues are self inflicted. I struggle with this constantly. Try to take a step back and breathe and remind yourself that weight does not define you. Health issues suck but can be worked around. But, if you feel like you are drowning and your thoughts are consumed with fear ..... you need to get help from someone who can evaluate the meds and help stabilize you before you get severely sick on top of everything else. Good luck.